DOUBLE MILLING IN SELF-PROPELLED SWARMS FROM KINETIC THEORY

File Description SizeFormat 
cdp12.pdfAccepted version306.1 kBUnknownDownload
Title: DOUBLE MILLING IN SELF-PROPELLED SWARMS FROM KINETIC THEORY
Author(s): Carrillo, JA
D'Orsogna, MR
Panferov, V
Item Type: Journal Article
Publication Date: 1-Jun-2009
URI: http://hdl.handle.net/10044/1/19128
DOI: http://dx.doi.org/10.3934/krm.2009.2.363
ISSN: 1937-5093
Publisher: AMER INST MATHEMATICAL SCIENCES
Start Page: 363
End Page: 378
Journal / Book Title: KINETIC AND RELATED MODELS
Volume: 2
Issue: 2
Copyright Statement: © 2009 American Institute of Mathematical Sciences. This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Kinetic and Related Models following peer review. The definitive publisher-authenticated version Jose A. Carrillo, Double milling in self-propelled swarms from kinetic theory, Kinetic and Related Models, 2 (2), 2009, 363-378, is available online at: http://dx.doi.org/10.3934/krm.2009.2.363
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons